# SDR A6WA200330002

- Difficulty date: February 10, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004
- Part serial: 65
- Condition: Failed
- Location: E/E Bay
- Part time: 6,209 hours, 7,611 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PSEU SYSTEM FAILURE IN FLIGHT.  MULTIPLE INDICATIONS FAIL HYDRAULIC, GEAR, GROUND SPOILER PROXIMITY WOW AND AOA.  INSTALLED PSEU.  (M)
